Hamilton-Jacobi-Isaacs方程式に基づく非線形H^∞制御の一設計法-遺伝的プログラミングからの接近 A Design Method for Nonlinear <I>H</I><SUP>∞</SUP> Control Based on Hamilton-Jacobi-Isaacs Equation:A Genetic Programming Approach

この論文にアクセスする

この論文をさがす

著者

抄録

Based on Hamilton-Jacobi-Isaacs equation, we deal with a design problem of the state feedback controller for the nonlinear <I>H</I><SUP>∞</SUP> control problem. Making use of the emergent property of Genetic Programming, we try to approximately obtain the solution of the Hamilton-Jacobi-Isaacs equation. By introducing the automatic differentiation technique, we then combine the Genetic Programming with the nonlinear <I>H</I><SUP>∞</SUP> control problem. Some numerical examples are demonstrated to illustrate the efficiency of the proposed design method.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 13(9), 403-412, 2000-09-15 

    一般社団法人 システム制御情報学会

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  4件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004473389
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    5474771
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ